# SDR DHL96703001

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Part number: 851CM2
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND PITOT HEAT INOP LIGHT ON, NO AMP READING.  REMOVED AND REPLACED RIGHT HAND PROBE.
